# SDR DALA2021051802777

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 77,814 hours, 24,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lt Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 WHILE TROUBLESHOOTING R AFT DOOR FOUND LT AFT DOOR OUT OF ADJUSTMENT. REMOVED DOOR LINER. CORRECTIVE ACTION: ADJUSTED UPPER AND LOWER GATES PER B757 AMM 52-11. OP TEST PULL TEST OK. REINSTALLED L4 DOOR LINER REF B757AMM 52-11.
